Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having itchy bumps on thigh and scrotum. Having transparent liquid discharge. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
Hi, a few itchy bumps have appeared on my inner right thigh and right part of my scrotum. It started with one pimple like bump on the scrotum which looked like a mosquitoe bite. The first bump appeared after a day or two after i had shaved the area. I used a new and clean razor. Today a week or so after the first bump i suddenly noticed this cluster of bumps (about to 7-8 of them) as it started itching. The bumps have transparent liquid discharge if i squeeze them out. I only have had sex with my wife so ruling out the possibility of std. I am 26 years old. I have had fungal infection in the genital area before which used to ooze, but it went away after treating it. That was quite a few years ago. The bumps dont itch unless they are irritated. The bumps seems to be spreading and in the direction i itch. Please help as i cant figuree out the cause or the solution to the problem. I stay clean, shower and change underwear daily.
Posted Mon, 17 Jun 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 1 hour later

Thanks for writing.

The lesions in photograph are suggestive of folliculitis. It is a bacterial skin infection of hair roots. Sometimes hair in genital area and the inner thigh grow inwards causing irritation of skin. This leads to infection.

Use a good antiseptic soap. Start applying antibiotic cream like nadoxin cream over affected area two to three times daily.
For itching you can take antihistamines like cetrizine using a prescription from a nearby doctor.
Shave your pubic hairs regularly.

I hope this can solve your query. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor